# SDR ASMF201010007

- Difficulty date: October 20, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N745AM
- Make and model: Boeing 777222
- Aircraft serial: 32718
- Aircraft time: 21,121 hours, 2,375 cycles
- Engine: Ge GE9094B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Sensor
- Part number: 3507119010
- Part serial: K0011742
- Condition: Damaged
- Location: Oil Filter
- Part time: 13,940 hours, 1,541 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT PERFORMED AN UNSCHEDULED LANDING, DUE TO DURING CLIMB THE ENG OIL FILTER SENSOR AND ENG OIL FILTER LIGHTS TURNED ON AND DURING CRUISE THE EICAS MESSAGE ENG OIL FILTER WAS SHOWN. THE FLIGHT CREW PERFORMED THE QRH 7.20 PROCEDURE, CONFIRMING THE FAILURE. DURING MX REVISION, THE MESSAGES 79-31452 AND 79-31462 WERE SHOWN, THE FIM 79-21 TASK 802 WAS PERFORMED AND THE RT ENGINE SENSOR AND OIL FILTER WERE REPLACED IAW MM 79-21-07 AND OPS TEST WAS PERFORMED IAW MM 71-00-00, ALL CORRECT. THE OVERWEIGHT INSP WAS NOT NECESSARY DUE TO THE ACFT LANDED WITH 211,900 KILOGRAMS AND THE MAXIMUM ALLOWABLE LANDING WEIGHT IS 213, 188 KILOGRAMS.
